I have noted some problems with different ones to be very honest I was in such severe pain that I tolerated the side effects are you on any other medications? if this continues to be bothersome ask your pharmacist or if you have an upcoming appointment ask you doctor I want the best for you
Good morning. I did some reading on this and the answer is yes. Although it's rare, it can have an impact on libido. If you click on the link and scroll down about half way, it's listed under the rare side effects. There's different levels, More Common, Common, Less Common, Rare, and Very Rare. If I remembered that right! It says (obviously) you should contact your doctor about this because there may be something they can do to help you.
As far as any suggestions, I'm really not sure what can be done other than discussing this with the doctor. Hopefully you have a great repore with him/her and the topic is easy enough for you to discuss. There are some OTC gels, creams, supplements you can try. Double check with the pharmacist on interactions. Try to find a female pharmacist willing to take the time to review the OTC stuff available. Bring the items up to the pharmacy counter and have a list of the meds you take. Female pharmacists are usually very discreet. She won't be announcing over the PA system, "Ms. Jones, Your stimulating gel is ready!" Sorry, had to get that in. :-)
It can be frustrating but there are treatments for this. Talk with your doc and see what else can be done.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2013 • 3 answers
Posted 31 Oct 2013 • 27 answers
Posted 23 Jun 2014 • 2 answers
Posted 23 May 2017 • 0 answers
Posted 10 Jul 2017 • 1 answer